# SDR AALA202509033988

- Difficulty date: July 16, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N974AN
- Make and model: Boeing 737823
- Aircraft serial: 30098
- Aircraft time: 67,504 hours, 28,684 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Flange
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION TO AFT CARGO COMPARTMENT CARGO TRACK UPPER FLANGE LOCATED AT BS 787 PLUS 5 INCHES, AT RBL 3. REPARED CARGO TRACK FLANGE PER SRM 53-00-53-2R-3.
